Table of Contents Author Guidelines Submit a Manuscript
Scientific Programming
Volume 2, Issue 4, Pages 179-192

Object-Oriented Support for Adaptive Methods on Paranel Machines

Sandeep Bhatt,1 Marina Chen,2 James Cowie,2 Cheng-Yee Lin,2 and Pangfeng Liu2

1Bell Communications Research, Morristown, NJ 07962, USA
2Department of Computer Science, Yale University, New Haven, CT 06520, USA

Received 29 April 1993; Accepted 29 April 1993

Copyright © 1993 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Sandeep Bhatt, Marina Chen, James Cowie, Cheng-Yee Lin, and Pangfeng Liu, “Object-Oriented Support for Adaptive Methods on Paranel Machines,” Scientific Programming, vol. 2, no. 4, pp. 179-192, 1993.